# SDR 6604

- Difficulty date: February 12, 2004
- Submitted: February 12, 2004
- Operation: General aviation
- Aircraft: N7371Q
- Make and model: Cessna 182P
- Aircraft serial: 18261011
- Aircraft time: 2,773 hours
- Engine: Cont O470*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 07436062
- Condition: Broken
- Location: Nlg
- Part time: 2,737 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AFTER LOUD NOISE HEARD ON TAKEOFF AND RUDDER KICKED FULL DEFLECTION.  FOUND NOSE GEAR LOWER FITTING BROKEN IN TWO,  INSPECT THIS FITTING CLOSELY AT ANNUAL.
